Anxiety - I was on Klonopin 0.5 mg?
- 7 Nov 2013 by shill1973
- klonopin, prozac, anxiety, generalized anxiety disorder, withdrawal, symptom
I was on Klonopin 0.5 mg and am going through withdrawal symptoms right now, but I am also on Prozac 10mg and it's been almost 4 weeks. When can I expect to feel better. My aniety is crazy right now!
7 Nov 2013
Why are you withdrawing from klonopin, you shouldn't have been taken off it until the prozac is working and then sometimes you still need it occassionally.
7 Nov 2013
4 weeks is ample time to feel results on the Prozac. You may need an adjustment in dosage. The klonipin is a good adjunct to the Prozac, but you may not need once the Prozac is increased. Up to you and the doc to determine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
It seems for me to be increasing at the 2 week point rather than subsiding, and anxiety is through the roof. Wondering if its just my anxiety thats ...
3 answers • 1 Dec 2009
My doctor has had me on .5 mg 2x a day of Klonopin for Generalized Anxiety Disorder for about 45 days now. While the medication seems to be helping, ...
7 answers • 11 Dec 2010
My father passed away about a month ago. My mother and sister are both taking medications to help deal with the anxiety, depression, and to help them ...
1 answer • 31 Jan 2013
I've been takin klonopin with a bunch of other medications like lexapro Prozac and whenever they take me off the klonopin I have withdrawal ...
2 answers • 21 Jul 2013
I have been on klonopin for six weeks now 1mg 3x daily for anxiety, though I usually take only 2mg. The dizzyness and speech delay effects are ...
1 answer • 22 Sep 2014